# SDR P5CA0701528

- Difficulty date: July 29, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 23,098 hours, 3,787 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Cargo Overtemp
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

EQUIPMENT COOLING EICAS MSG DISPLAYED DURING PUSHBACK FOLLOWED BY "E/E COOLING CARD" EICAS.  A/C RETURN TO GATE.  A/C TEMP IN FWD CARGO COMP HAD INCREASED TO 37°C.  A/C SHUTDOWN AND COOLED W/ AN AC CART FOR 30 MIN.  ALL MSGS CLEARED PER AMM 21-23-00 AND 12-01-00.  A/C MX RD AT 0200Z/29.
